# SDR USAA2010080691612

- Difficulty date: July 23, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO FRAME  AT BS807 BETWEEN LBL 5 TO RBL 5.  REPAIRED AFT CARGO FRAME AT BS 807 BETWEEN LBL 5 TO RBL 5 IAW B737 SRM 53-00-07.
